# SDR SWAA2018032620653

- Difficulty date: March 19, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA AISLE EMERGENCY EXIT LIGHT BULB INOPERATIVE.   R & R THE BULB IAW AMM.
